Strong Solutions of Quasilinear Integro-Differential Equations with Singular Kernels in Several Space Dimensions
MetadataShow full metadata
For quasilinear integro-differential equations of the form ut − a ∗ A(u) = f , where a is a scalar singular integral kernel that behaves like t−α, 1 ≤ α < 1 and A is a second order quasilinear elliptic operator in divergence form, solutions are found for which A(u) is integrable over space and time.
CitationEngler, H. (1995). Strong solutions of quasilinear integro-differential equations with singular kernels in several space dimensions. Electronic Journal of Differential Equations, 1995(02), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.